MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT - RECIPROCATING; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT - RECIPROCATING; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT - RECIPROCATING
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/05/2025, it was reported by a distributor via (b)(4) that an ar-300sr saw attachment reciprocating was not working properly, it gets stuck.This occurred during a mini cfs system case that was completed using another device.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the saw attachment with signs of wear.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure appears to be progressive wear from repeated use in the field, which may have allowed debris particles to accumulate inside the attachment feature.This buildup could have restricted movement, causing the component to become stuck.Manufacturing date 2023.

Brand Name
SAW ATTACHMENT - RECIPROCATING
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22853118
Report Number1220246-2025-03565
Device Sequence Number4350238
Product Code HWE
UDI-Device Identifier00888867100268
UDI-Public(01)00888867100268(11)231117(10)15169422
Combination Product (Y/N)N
Initial Reporter CountryEC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT - RECIPROCATING
Device Catalogue NumberAR-300SR
Device Lot Number15169422
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown